# SDR FDEA202205141207

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 80,576 hours, 20,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MDIS  616     32-60  1759     14MAY22  ANC  FACT  U  UNSAFE RT MAIN GEAR INDICATION ON BOTH LIGHT AND  CONFIG DISP.  CYCLED GEAR PER QRH SHOWED UP/LOCKED.  PER CAPT   FACT 14MAY22 16:17   ANC U  INSPECTED RIGHT MAIN GEAR. THE UPLOCK HOOK AND  SENSORS. DOOR REMAINS UP AND LOCKED WHEN HYD  PRESSURE IS REMOVED. PSEU SELF TEST PASSES. REF FIM  32-30-03. NO DEFECTS NOTED. NO HISTORY 30 DAYS.
